Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 117, Number 1
Publication Date: 15 March 2003
Improved local well-posedness for quasilinear wave equations in dimension three
S. Klainerman and I. Rodnianski; 1-124
The Alexander polynomial of a plane curve singularity via the ring of functions on it
A. Campillo, F. Delgado and S. M. Gusein-Zade; 125-156